Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bounds for solutions to a class of nonlinear integral equations


Author: Robert H. Martin
Journal: Trans. Amer. Math. Soc. 160 (1971), 131-138
MSC: Primary 47.80; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1971-0283643-4
MathSciNet review: 0283643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a bound is obtained for solutions to a class of nonlinear Stieltjes integral equations. The class of equations under consideration have been previously studied by J. S. Mac Nerney. It is shown that the bound obtained here is in some sense a best bound, and in the linear case, reduces to a previous result of the author.


References [Enhancements On Off] (What's this?)

  • [1] W. A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, Mass., 1965. MR 32 #7875. MR 0190463 (32:7875)
  • [2] G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 24 #A2860. MR 0133024 (24:A2860)
  • [3] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 24 #A2248. MR 0132403 (24:A2248)
  • [4] J. S. Mac Nerney, Integral equations and semigroups, Illinois J. Math. 7 (1963), 148-173. MR 26 #1726. MR 0144179 (26:1726)
  • [5] -, A nonlinear integral operation, Illinois J. Math. 8 (1964), 621-638. MR 29 #5082. MR 0167815 (29:5082)
  • [6] R. H. Martin, Jr., A bound for solutions of Volterra-Stieltjes integral equations, Proc. Amer. Math. Soc. 23 (1969), 506-512. MR 40 #662. MR 0247394 (40:662)
  • [7] J. W. Neuberger, Continuous products and nonlinear integral equations, Pacific J. Math. 8 (1958), 529-549. MR 21 #1509. MR 0102723 (21:1509)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80, 45.00

Retrieve articles in all journals with MSC: 47.80, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0283643-4
Keywords: Stieltjes integral equations, Banach space, bounds, Lipschitz functions, dissipative
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society